# SDR AALA20050659

- Difficulty date: October 8, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCI - INFLIGHT CLIMBING THROUGH FL20, FLIGHT CREW HEARD A BANG AND SAW NR 2 ENGINE EXHAUST GAS TEMPERATURE DOUBLED AND LOSS OF N1 AND N2.  AIR RETURNED TO MCI AND LANDED WITHOUT INCIDENT.  FOUND SEVERAL MISSING FAN BLADES.  REPLACED RIGHT HAND ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
